Levrix (Levocetirizine) Hayfever Tablets

Active Ingredient

Levocetirizine Dihydrochloride 5mg.

Inactive Ingredients

Microcrystalline Cellulose, Lactose Monohydrate, Colloidal Anhydrous Silica, Magnesium Stearate, Hypromellose (E464), Titanium Dioxide (E171) and Macrogol 400. Contains lactose.

Product Description

New! Levrix contains a new active ingredient that has not been available in New Zealand until now. Levrix is fast acting with peak potency reached in under one hour to give you fast, effective relief. Levrix is an anti-allergy agent for the treatment of the symptoms associated with allergic conditions such as:

Levrix relieves a runny or blocked nose, itchy and watery eyes, sneezing and skin allergies. Try Levrix to treat your hayfever and see why Levocetirizine - the active ingredient in Levrix - is the fastest growing second generation antihistamine treatment in the world to be launched in the 21st century. Levrix Tablets are available in packs of 10 or 30 tablets.

Dosage

Levrix is an immediate release tablet that works rapidly and lasts for 24 hours.

Adults and children 6 years: Take one tablet per day. The tablet should be swallowed whole with water and may be taken with or without food.

Warnings and Cautions

Do not take Levrix if:

Pharmabroker Sales Ltd., Auckland.


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Levrix Tablets (10 tablets) x 1

NZD $ 14.03

Levrix Tablets (30 tablets) x 1

NZD $ 28.06

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand